# SDR AALA20120828001

- Difficulty date: August 27, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 63,755 hours, 22,326 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EXIT PLACARD DAMAGED.  REPLACED LEFT AFT OVERWING EXIT PLACARD.  OPS CHECK NORMAL.
